# SDR CALA2013102200767

- Difficulty date: October 20, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 38,198 hours, 13,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 146N5391146
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0526 AFT CARGO BETWEEN BS 1380 & BS 1412 RBL 20 DOOR CUTOUT WEB HAS CORROSION. REMOVED CORROSION FROM 1380 & 1412 ORIG MATERIAL .063 IAW BOEING DRAWING 146N5391-145.  MATERIAL REMOVED IS .030 & OUT OF LIMITS.  REMOVED AFT SIDE PANEL AT BS1380-1440 RBL 20 IAW 757-300 SRM 51-40 -2 PAR 70.  LOCATED & DRILLED NEW SIDE PANEL 146N5891-146 PO 4 24976.1 & INSTALLED NEW PANEL 146N539-146 IAW B757-300 SRM 51-40-2 PAR 7D FIG 12.
